# SDR FDEA202506110911

- Difficulty date: June 11, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 90,438 hours, 19,228 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA8424523
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO COMPARTMENT BILGE AREA LONGERON SPLICE FITTING FOUND   CRACK AT STATION 6-0 LONGERON 50 RIGHT. LOWER FORWARD CARGO COMPARTMENT BILGE AREA CRACKED LONGERON SPLICE FITTING AT   STATION 6-0, LONGERON 50 RIGHT REMOVED AND REPLACED WITH FABRICATED SPLICE PER MD-  11 SRM 51-33-01-0G. SPLICE FABRICATED PER DOUGLAS DRAWING ADA8424 REVISION A. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
